Systems of Kowalevski Type and Discriminantly Separable Polynomials

    2014, Volume 19, Number 2, pp.  162-184

    Author(s): Dragović V., Kukić K.

    Starting from the notion of discriminantly separable polynomials of degree two in each of three variables, we construct a class of integrable dynamical systems. These systems can be integrated explicitly in genus two theta-functions in a procedure which is similar to the classical one for the Kowalevski top. The discriminantly separable polynomials play the role of the Kowalevski fundamental equation. Natural examples include the Sokolov systems and the Jurdjevic elasticae.
    Keywords: integrable systems, Kowalevski top, discriminantly separable polynomials, systems of Kowalevski type
    Citation: Dragović V., Kukić K., Systems of Kowalevski Type and Discriminantly Separable Polynomials, Regular and Chaotic Dynamics, 2014, Volume 19, Number 2, pp. 162-184

    Access to the full text on the Springer website